# SDR SIMA2020031204006

- Difficulty date: February 4, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,794 hours, 33,121 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA PROX LIGHT WITH ARROWS, 1EA SERVICE DOOR EXIT PROX LIGHT, AND 1EA PROX LIGHT WITHOUT ARROWS HAVE BROKEN WIRES-C/A-COMPLETE:REMOVED AND REPLACED 2EA PROX LIGHT WITH ARROWS, 1EA SERVICE DOOR EXIT PROX LIGHT, AND 1EA PROX LIGHT WITHOUT ARROWS IAW EMB 145 AMM 33-50-12 SEE NRTC BOW 340146 FOR FINAL INSTALL AND OPS CHECKS
